Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Joint Laxity (4526)
Date of Event
04/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00327; 540-01-001, s805 - wear/excessive wear, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to patients poly bearing was worn.